# SDR ASAA0280331

- Difficulty date: September 25, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - DURING PRE-FLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 26.  RECONNECTED LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
